# SDR DXTA2012030904913

- Difficulty date: March 8, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N689QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605659
- Aircraft time: 4,529 hours, 3,455 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PAX DESCRIBED A STRONG ACRID BLEED AIR ODOR IN THE CABIN ON TAKEOFF.  CLEANED COALESER SOCK IN WATER SEPERATOR. OPS CHECK OF ECS OK WITH ENGINES AND APU.  WORK PERFORMED IAW MM 12-19-02 & 21-51-00.
